Opuscula Math. 34, no. 2 (2014), 271-290

Opuscula Mathematica

On a singular nonlinear Neumann problem

Jan Chabrowski

Abstract. We investigate the solvability of the Neumann problem involving two critical exponents: Sobolev and Hardy-Sobolev. We establish the existence of a solution in three cases: \(\text{(i)}\;\ 2\lt p+1\lt 2^*(s),\) \(\text{(ii)}\;\ p+1=2^*(s)\) and \(\text{(iii)}\;\ 2^*(s)\lt p+1 \leq 2^*,\) where \(2^*(s)=\frac{2(N-s)}{N-2},\) \(0\lt s\lt 2,\) and \(2^*=\frac{2N}{N-2}\) denote the critical Hardy-Sobolev exponent and the critical Sobolev exponent, respectively.

Keywords: Neumann problem, critical Sobolev exponent, Hardy-Sobolev exponent Neumann problem.

Mathematics Subject Classification: 35B33, 35J20, 35J65.

Full text (pdf)

  • Jan Chabrowski
  • University of Queensland, Department of Mathematics, St. Lucia 4072, Qld, Australia
  • Received: 2013-08-05.
  • Accepted: 2013-11-07.
Opuscula Mathematica - cover

Cite this article as:
Jan Chabrowski, On a singular nonlinear Neumann problem, Opuscula Math. 34, no. 2 (2014), 271-290, http://dx.doi.org/10.7494/OpMath.2014.34.2.271

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.